Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 22, 2014, 11:47:43 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 646870
  • Total Topics: 49278
  • Online Today: 194
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 130
Total: 136

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Viagra failure?  (Read 728 times)

0 Members and 1 Guest are viewing this topic.

Offline tcellsnaction

  • Member
  • Posts: 43
  • just me.....
Viagra failure?
« on: October 31, 2006, 04:30:28 PM »
 :o Ok.....here's the deal....I am 47...single....live in Babylon (san Francisco, CA)no antidepressants (though some think I should, but thats another thread).  I take Fuzeon, Aptivus, Norvir, Epzicom and Viread......I used to have an incredible sex drive and that's why I stopped the antidepressants because of the side effects....

Anyways.....after dealing with a gradual onset of ED my doctor prescribed Viagra...worked great for awhile but then a new problem....dysfunctial ejaculation....it takes a lonnnnnnnnnnnnnnnnngggggg time to ejaculate and most times the erection goes not long after showing up.... big :).....

Overall, it can be pretty overwhelming and then performance anxiety sets in and I am doomed.....I have an appt with the Dr. in a couple weeks (since ED isn't life threatening....???? lol.....at least I still have a stiff sense of humor).  We are going to talk about Cialis and a visit to a urologist since I should not be losing an erection so quickly with the Viagra....The Norvir acts as a multiplier so taking one Viagra is supposed to be almost like taking 2....

I don't want to be like one of those guys on ER that shows up with the 36 hour erection....but....I am an incredibly passionate guy that this is soooooooo frustrating to me....

I know that sex isn't everything but....Bob Dole lied to me....

I have a great personality, but that will only get me so far..... ;) 

Suggestions?
Live With Passion!

Wherever you feel most comfortable, this is your home....
Whoever shows you greatest love and kindness, these are your family....

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.